EconPapers    
Economics at your fingertips  
 

Solutions and Conservation Laws of a (2+1)-Dimensional Boussinesq Equation

Letlhogonolo Daddy Moleleki and Chaudry Masood Khalique

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We study a nonlinear evolution partial differential equation, namely, the (2+1)-dimensional Boussinesq equation. For the first time Lie symmetry method together with simplest equation method is used to find the exact solutions of the (2+1)-dimensional Boussinesq equation. Furthermore, the new conservation theorem due to Ibragimov will be utilized to construct the conservation laws of the (2+1)-dimensional Boussinesq equation.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/548975.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/548975.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:548975

DOI: 10.1155/2013/548975

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:548975